Improved bounds for the symmetric rendezvous value on the line

Q. Han, D. Du, J.C. Vera, L.F. Zuluaga

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)772-782
JournalOperations Research
Volume56
Publication statusPublished - 2008
Externally publishedYes

Cite this

Han, Q. ; Du, D. ; Vera, J.C. ; Zuluaga, L.F. / Improved bounds for the symmetric rendezvous value on the line. In: Operations Research. 2008 ; Vol. 56. pp. 772-782.
@article{8161865a8ae946ec865b5be91eef3864,
title = "Improved bounds for the symmetric rendezvous value on the line",
author = "Q. Han and D. Du and J.C. Vera and L.F. Zuluaga",
year = "2008",
language = "English",
volume = "56",
pages = "772--782",
journal = "Operations Research",
issn = "0030-364X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",

}

Han, Q, Du, D, Vera, JC & Zuluaga, LF 2008, 'Improved bounds for the symmetric rendezvous value on the line', Operations Research, vol. 56, pp. 772-782.

Improved bounds for the symmetric rendezvous value on the line. / Han, Q.; Du, D.; Vera, J.C.; Zuluaga, L.F.

In: Operations Research, Vol. 56, 2008, p. 772-782.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Improved bounds for the symmetric rendezvous value on the line

AU - Han, Q.

AU - Du, D.

AU - Vera, J.C.

AU - Zuluaga, L.F.

PY - 2008

Y1 - 2008

M3 - Article

VL - 56

SP - 772

EP - 782

JO - Operations Research

JF - Operations Research

SN - 0030-364X

ER -